Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Kahane-Khinchin type averages

Author: Omer Friedland
Journal: Proc. Amer. Math. Soc. 136 (2008), 3639-3645
MSC (2000): Primary 52A20; Secondary 60D05
Published electronically: May 19, 2008
MathSciNet review: 2415049
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove a Kahane-Khinchin type result with a few random vectors, which are distributed independently with respect to an arbitrary log-concave probability measure on $ \mathbb{R}^n$. This is an application of a small ball estimate and Chernoff's method, that has been recently used in the context of Asymptotic Geometric Analysis.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 52A20, 60D05

Retrieve articles in all journals with MSC (2000): 52A20, 60D05

Additional Information

Omer Friedland
Affiliation: School of Mathematical Sciences, Tel Aviv University, Ramat Aviv, Tel Aviv 69978, Israel

PII: S 0002-9939(08)09369-6
Keywords: Kahane-Khinchin inequality, log-concave measure, small ball probability, Chernoff bound
Received by editor(s): April 30, 2007
Received by editor(s) in revised form: September 10, 2007
Published electronically: May 19, 2008
Communicated by: N. Tomczak-Jaegermann
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia